MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0450
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the recorder failed to switch on and was not recognized by the computer.The recorder worked correctly on the previous procedure.A repeat procedure will be performed.There was no user or patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.The bravo was received for evaluation.The returned sample did not meet specification as received by medtronic.The visual inspection found the cover of the on/off switch stuck inside.The customer reported the recorder the recorder failed to switch on and was not recognized by the computer.The reported condition was confirmed.The investigation found the switch on/off of the recorder stuck inside, it is soft and crooked, but still functional.This led to the reported problem.The investigation identified the cause of the reported event to be power button.Corrective actions have been implemented to mitigate this issue.If information is provided in the future, a supplemental report will be issued.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam,mn 20692
MDR Report Key9242279
Report Number9710107-2019-00513
Device Sequence Number1935503
Product Code FFT
UDI-Device Identifier07290101363064
UDI-Public07290101363064
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0450
Device Catalogue NumberFGS-0450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight61